Mathematical Research Letters

Volume 22 (2015)

Number 6

Pullback of regular singular stratified bundles and restriction to curves

Pages: 1733 – 1748



Lars Kindler (Mathematisches Institut, Freie Universität Berlin, Germany)


A stratified bundle on a smooth variety $X$ is a vector bundle which is a $\mathscr{D}_X$-module.We show that regular singularity of stratified bundles on smooth varieties in positive characteristic is preserved by pullback and that regular singularity can be checked on curves, if the ground field is large enough.

Accepted 15 March 2015

Published 23 May 2016